MathSciNet Relay Station
MathSciNet bibliographic data
MR2566561 33D45 (33C20 33C45)
Chen, Yang; Ismail, Mourad E. H. Hypergeometric origins of Diophantine properties associated with the Askey scheme. Proc. Amer. Math. Soc. 138 (2010), no. 3, 943–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement